Health knowledge made personal
Join this community!
› Share page:

What should I do if I have accidentally taken an extra contraceptive pill?


Posted by Be Well

What should I do if I have accidentally taken an extra contraceptive pill?
 
Answers (1)
Sort by: Newest first | Oldest first

If you have accidentally taken an extra contraceptive pill, you do not need to seek medical advice and you will have no symptoms.

If you have taken a number of extra pills, you may feel slightly nauseous or even vomit. This will pass and again, you do not need to seek medical advice.

This guidance also applies to children. Young girls may have some withdrawal bleeding. They may also feel nauseous or vomit.

You do not need to seek medical advice unless the symptoms are very severe.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: